Alert archive / North Dakota / Flash Flood Warnings in 2014
Flash Flood Warning 5, NWS Bismarck, ND
NWS Bismarck, ND issued this flash flood warning at Aug 16, 2014, 11:05 AM CDT for Burleigh County, Kidder County, North Dakota. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 16, 2014, 11:05 AM CDT (16:05 UTC)
- Expired
- Aug 16, 2014, 5:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Flood severity
- None
Counties Burleigh County, ND, Kidder County, ND
The radar
The Bismarck radar (KBIS), 54 km from the middle of the area, began a volume at 16:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 16, 12:00 PM CDT | HEAVY RAIN 5.5 | 8 N Kintyre, ND | RAIN FELL IN 2 HOURS THIS MORNING. RELAYED BY BROADCAST MEDIA. |
| Aug 16, 5:03 PM CDT | HEAVY RAIN 1.8 | 8 S Steele, ND | RAINFALL TOTAL SO FAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 4.1 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1062 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
671 WGUS53 KBIS 161605 FFWBIS NDC015-043-162200- /O.NEW.KBIS.FF.W.0005.140816T1605Z-140816T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE BISMARCK ND 1105 AM CDT SAT AUG 16 2014 THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHEASTERN BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA... SOUTHWESTERN KIDDER COUNTY IN SOUTH CENTRAL NORTH DAKOTA... * UNTIL 500 PM CDT * AT 1104 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. THIS AREA ALREADY RECEIVED THREE TO FIVE INCHES OF RAIN THIS MORNING. AN ADDITIONAL TWO TO THREE INCHES IS EXPECTED. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 4663 10018 4684 10015 4683 9991 4663 9989 $$ HEINERT
1 follow-up statement
839 WGUS73 KBIS 161816 FFSBIS FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 116 PM CDT SAT AUG 16 2014 NDC015-043-162200- /O.CON.KBIS.FF.W.0005.000000T0000Z-140816T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BURLEIGH ND-KIDDER ND- 116 PM CDT SAT AUG 16 2014 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHWESTERN KIDDER AND SOUTHEASTERN BURLEIGH COUNTIES UNTIL 500 PM CDT... AT 115 PM CDT...RUNOFF FROM EARLIER HEAVY RAINS CONTINUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAIN WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 4663 10018 4684 10015 4683 9991 4663 9989 $$ HEINERT
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this flash flood warning went out at Aug 16, 9:15 AM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Aug 16, 9:15 AM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 915 AM CDT SAT AUG 16 2014 .UPDATE... ISSUED AT 915 AM CDT SAT AUG 16 2014 GIVEN RADAR TRENDS THROUGH 14 UTC...THE 10-11 UTC HRRR ITERATIONS AND 00 UTC WRF-ARW/NMM SOLUTIONS...THE FOCUS FOR HEAVY RAINFALL THIS MORNING AND AFTERNOON WILL BE ACROSS THE PRAIRIE POT HOLE REGION OF SOUTH CENTRAL NORTH DAKOTA...SHIFTING INTO THE JAMES RIVER VALLEY IN THE SOUTHEAST QUADRANT OF THE MESO-LOW EVIDENT ON RADAR ACROSS THE HIGHWAY 83 CORRIDOR THIS MORNING. FLASH FLOOD GUIDANCE IS IN THE 2-3 INCH PER HOUR RANGE FOR THESE AREAS. ACROSS THE WEST...ESPECIALLY FOR THOSE AREAS WHICH WERE IMPACTED BY VERY HEAVY RAIN OVER THE PAST 24-36 HOURS...MUCH OF THE DAY WILL BE RATHER PRECIPITATION FREE. THE MAIN CONCERN IS FOR THIS EVENING AND TONIGHT AS ANOTHER ROUND OF THUNDERSTORMS IS FORECAST TO PROPAGATE INTO THE AREA FROM EASTERN MONTANA AS UPPER LEVEL FORCING INCREASES AHEAD OF THE UPPER LEVEL LOW ACROSS THE NORTHERN ROCKIES. FLASH FLOOD GUIDANCE IS WELL BELOW ONE INCH FOR MOST AREAS ALREADY IMPACTED BY HEAVY RAIN...WITH ANY ADDITIONAL RAINFALL AGGRAVATING THE ONGOING FLOODING. UPDATE ISSUED AT 625 AM CDT SAT AUG 16 2014 BROAD AREA OF PRECIP CONTINUES TO STRETCH FROM NORTHWESTERN TO SOUTH CENTRAL NORTH DAKOTA. GOING FORECAST ADDRESSES THIS WELL. ONLY CHANGES MADE WERE TO PULL AREAS OF FOG FURTHER NORTH AND WEST TO MATCH CURRENT OBS. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 345 AM CDT SAT AUG 16 2014 ISSUES IN THE SHORT TERM ARE ALL HYDROLOGIC WHICH IS BEING FOCUSED ON IN THIS SHORT TERM SECTION. LATEST RADAR TRENDS ARE FINALLY SHOWING A SLIGHT EASTWARD PUSH TO THE LARGE AREA OF HEAVY RAIN OVER THE CENTRAL PART OF WESTERN NORTH DAKOTA. THIS WILL BE WELCOME NEWS TO THE FOLKS IN DUNN COUNTY WHERE SIGNIFICANT OVERLAND FLOODING WAS OCCURRING. THE FLOOD WARNING CONTINUES FOR THAT CENTRAL PART OF WESTERN NORTH DAKOTA THROUGH THE DAY SATURDAY. AS THE BACK EDGE OF THE RAIN AREA WAS SHOWING A SLIGHT PUSH TO THE EAST...THE EASTERN EDGE OF THE RAIN WAS ADVANCING MORE QUICKLY THROUGH MCLEAN AND MERCER COUNTIES. AT THE SAME TIME NEW SHOWER/STORM DEVELOPMENT WAS OCCURRING IN THE MANDAN-BISMARCK-STEELE AREAS. DIFFLUENT FLOW ALOFT CONTINUES TODAY WITH SHORT WAVE ENERGY ROTATING AROUND THE MAIN CLOSED H5 LOW IN SOUTHERN ALBERTA CANADA. THIS MEANS A CONTINUED HIGH CHANCE FOR RAIN ACROSS THE WESTERN AND CENTRAL PARTS OF THE FORECAST AREA INTO THIS AFTERNOON...SHIFTING EAST BY LATE DAY. OVERLAND FLOOD WARNING CONTINUES FOR MCKENZIE...DUNN...GOLDEN VALLEY... BILLINGS...STARK...AND WESTERN MERCER AND WESTERN MORTON COUNTIES THROUGH THE AFTERNOON. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 345 AM CDT SAT AUG 16 2014 MAIN CHALLENGE FOR THE EXTENDED IS CONTINUED PRECIPITATION CHANCES TO START THE UPCOMING WEEK. CENTER OF UPPER LOW WILL PUSH ACROSS SOUTHERN SASKATCHEWAN ON SUNDAY...AND THROUGH SOUTHERN MANITOBA SUNDAY NIGHT INTO EARLY MONDAY. EXPECT PRECIP FOCUS TO START OUT IN WEST-CENTRAL DURING THE DAY ON SUNDAY...THEN WORK TOWARDS THE EAST SUNDAY NIGHT/EARLY MONDAY WITH PRECIP TAPERING FROM WEST TO EAST THROUGH THE DAY ON MONDAY. EXPECT A QUIET PERIOD ON TUESDAY AS FAST MOVING RIDGE PASSES OVER BEHIND DEPARTING SYSTEM BEFORE SOUTHWESTERLY FLOW SETS UP OVER THE AREA. MODELS DIFFER SOME ON HOW STRONG THIS FLOW IS...BUT THE MAIN POINT IS THAT THIS WILL BRING THE NEXT ROUND OF PRECIPITATION CHANCES TO THE AREA. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING) ISSUED AT 915 AM CDT SAT AUG 16 2014 WIDESPREAD MVFR CIGS AND VIS WITH LCL IFR VIS IN HEAVIER PRECIP WILL CONTINUE THROUGH THIS MORNING OVER MUCH OF NORTHWEST INTO PARTS OF SOUTH CENTRAL NORTH DAKOTA AS SHRA/TSRA CONTINUE TO MOVE THROUGH THE AREA. PRECIPITATION WILL SLOWLY DEVELOP TOWARDS THE EAST TODAY POSSIBLY BRINGING VISIBILITY RESTRICTIONS FURTHER INTO CENTRAL NORTH DAKOTA. AREAS OF FOG WILL ALSO BRING VISIBILITY RESTRICTIONS OVER PARTS OF CENTRAL AND EASTERN NORTH DAKOTA EARLY THIS MORNING. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...AYD SHORT TERM...JPM LONG TERM...JJS AVIATION...AYD
Hazardous weather outlook, Aug 16, 9:02 AM CDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 902 AM CDT SAT AUG 16 2014 NDZ017>019-031>034-171415- MCKENZIE-DUNN-MERCER-GOLDEN VALLEY-BILLINGS-STARK-MORTON- 902 AM CDT SAT AUG 16 2014 /802 AM MDT SAT AUG 16 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT. ISOLATED SHOWERS AND THUNDERSTORMS THIS MORNING AND AFTERNOON WILL INCREASE IN COVERAGE THIS EVENING AND TONIGHT. ADDITIONAL RAINFALL WILL AGGRAVATE ONGOING FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE POSSIBLE THROUGH THE PERIOD. THE LEAST LIKELY DAY FOR STORMS WILL BE TUESDAY. .SPOTTER INFORMATION STATEMENT... REPORT RAIN AMOUNTS...AND ANY OTHER SIGNIFICANT WEATHER...TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS. NDZ004-171415- BOTTINEAU- 902 AM CDT SAT AUG 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT. A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE SOURIS RIVER NEAR WESTHOPE. SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS. RAIN SHOWERS WITH EMBEDDED THUNDERSTORMS WILL INCREASE THROUGH THE AFTERNOON AND CONTINUE INTO THE EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE POSSIBLE THROUGH THE PERIOD. THE LEAST LIKELY DAY FOR STORMS WILL BE TUESDAY. .SPOTTER INFORMATION STATEMENT... REPORT RAIN AMOUNTS...AND ANY OTHER SIGNIFICANT WEATHER...TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS. NDZ001>003-005-009>013-020>023-025-035>037-040>048-050-051-171415- DIVIDE-BURKE-RENVILLE-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-MCHENRY- PIERCE-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 902 AM CDT SAT AUG 16 2014 /802 AM MDT SAT AUG 16 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY ACROSS MUCH OF NORTHWEST AND CENTRAL NORTH DAKOTA. LOCALLY HEAVY RAINFALL IS POSSIBLE. ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE POSSIBLE THROUGH THE PERIOD. THE LEAST LIKELY DAY FOR STORMS WILL BE TUESDAY. .SPOTTER INFORMATION STATEMENT... REPORT RAIN AMOUNTS...AND ANY OTHER SIGNIFICANT WEATHER...TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS. AYD
In the hours before
Local storm report, Aug 16, 10:53 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1053 AM CDT SAT AUG 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 AM HEAVY RAIN DODGE 47.31N 102.20W
08/16/2014 M5.00 INCH DUNN ND PUBLIC
STORM TOTAL RAINFALL.
&&
ZHLocal storm report, Aug 16, 10:54 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1054 AM CDT SAT AUG 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 AM HEAVY RAIN MANNING 47.23N 102.77W
08/16/2014 M6.00 INCH DUNN ND PUBLIC
STORM TOTAL RAINFALL.
&&
ZHLocal storm report, Aug 16, 10:55 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1055 AM CDT SAT AUG 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 AM HEAVY RAIN 8 S RICHARDTON 46.77N 102.31W
08/16/2014 M3.00 INCH STARK ND PUBLIC
STORM TOTAL RAINFALL.
&&
ZHLocal storm report, Aug 16, 11:00 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1100 AM CDT SAT AUG 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 AM HEAVY RAIN 2 N HEBRON 46.93N 102.05W
08/16/2014 M4.50 INCH MORTON ND PUBLIC
STORM TOTAL SINCE FRIDAY MORNING.
&&
ZHLocal storm report, Aug 16, 11:03 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BISMARCK ND
1103 AM CDT SAT AUG 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 AM HEAVY RAIN DICKINSON REGIONAL AIRP 46.80N 102.79W
08/16/2014 M1.85 INCH STARK ND ASOS
RECORD RAIN AMOUNT FOR AUGUST 15. PREVIOUS RECORD 0.87
INCHES FROM 1981.
0630 AM FLOOD BEULAH 47.26N 101.78W
08/16/2014 MERCER ND PUBLIC
STREET AND YARD FLOODING ACROSS MUCH OF THE SOUTHERN
PORTIONS OF BEULAH. WATER ENTERING BASEMENTS OF HOMES.
0644 AM HEAVY RAIN 3 SW MARSHALL 47.11N 102.38W
08/16/2014 M4.11 INCH DUNN ND PUBLIC
MOST FELL BETWEEN 9 PM TO 3 AM MDT
0723 AM HEAVY RAIN GRASSY BUTTE 47.39N 103.25W
08/16/2014 M2.02 INCH MCKENZIE ND CO-OP OBSERVER
STORM TOTAL RAINFALL.
0726 AM HEAVY RAIN 5 N RICHARDTON 46.96N 102.32W
08/16/2014 M5.40 INCH STARK ND PUBLIC
STORM TOTAL RAINFALL.
0728 AM HEAVY RAIN BEULAH 47.26N 101.78W
08/16/2014 M4.75 INCH MERCER ND PUBLIC
STORM TOTAL THUS FAR. STILL RAINING HEAVY.
0729 AM HEAVY RAIN 8 ENE BALDWIN 47.07N 100.59W
08/16/2014 M3.50 INCH BURLEIGH ND PUBLIC
STORM TOTAL THUS FAR. STILL RAINING HEAVY.
0740 AM HEAVY RAIN 12 NE HAZEN 47.42N 101.44W
08/16/2014 M3.00 INCH MERCER ND PUBLIC
STILL RAINING.
0743 AM HEAVY RAIN CENTER 47.12N 101.30W
08/16/2014 M2.10 INCH OLIVER ND PUBLIC
STORM TOTAL RAINFALL.
0744 AM HEAVY RAIN 18 NE HAZEN 47.48N 101.35W
08/16/2014 M4.00 INCH MCLEAN ND PUBLIC
STORM TOTAL THUS FAR.
0754 AM HEAVY RAIN HAZEN 47.29N 101.62W
08/16/2014 M1.59 INCH MERCER ND PUBLIC
STORM TOTAL AT 7AM.
0828 AM HEAVY RAIN BALDWIN 47.03N 100.75W
08/16/2014 M2.10 INCH BURLEIGH ND PUBLIC
STORM TOTAL SO FAR.
0838 AM HEAVY RAIN 6 S MANNING 47.14N 102.77W
08/16/2014 M5.00 INCH DUNN ND PUBLIC
STORM TOTAL RAINFALL.
0849 AM HEAVY RAIN 2 S GARRISON 47.62N 101.42W
08/16/2014 M3.75 INCH MCLEAN ND PUBLIC
STORM TOTAL THUS FAR.
0851 AM HEAVY RAIN 6 N MENOKEN 46.91N 100.53W
08/16/2014 M1.90 INCH BURLEIGH ND CO-OP OBSERVER
STORM TOTAL THUS FAR.
0918 AM HEAVY RAIN BEACH 46.92N 104.00W
08/16/2014 M5.25 INCH GOLDEN VALLEY ND PUBLIC
STORM TOTAL RAINFALL.
0920 AM HEAVY RAIN 7 NNW TAYLOR 46.99N 102.48W
08/16/2014 M5.25 INCH STARK ND CO-OP OBSERVER
STORM TOTAL RAINFALL.
0929 AM HEAVY RAIN 11 N ZAP 47.45N 101.92W
08/16/2014 M3.00 INCH MERCER ND PUBLIC
STORM TOTAL THUS FAR.
0946 AM HEAVY RAIN 15 N BISMARCK 47.03N 100.78W
08/16/2014 M3.35 INCH BURLEIGH ND PUBLIC
STORM TOTAL THUS FAR VIA FACEBOOK PAGE.
1001 AM HEAVY RAIN SOUTH HEART 46.86N 102.99W
08/16/2014 M2.70 INCH STARK ND PUBLIC
STORM TOTAL VIA FACEBOOK PAGE.
1021 AM HEAVY RAIN 7 S CENTER 47.01N 101.30W
08/16/2014 M1.95 INCH OLIVER ND CO-OP OBSERVER
STORM TOTAL THUS FAR. STILL RAINING.
1045 AM HEAVY RAIN KILLDEER 47.37N 102.75W
08/16/2014 M3.65 INCH DUNN ND PUBLIC
STORM TOTAL RAINFALL.
1050 AM HEAVY RAIN 3 E TUTTLE 47.14N 99.94W
08/16/2014 M3.50 INCH KIDDER ND PUBLIC
STORM TOTAL THUS FAR. STILL RAINING.
1052 AM HEAVY RAIN DODGE 47.31N 102.20W
08/16/2014 M5.00 INCH DUNN ND PUBLIC
STORM TOTAL RAINFALL.
1053 AM HEAVY RAIN MANNING 47.23N 102.77W
08/16/2014 M6.00 INCH DUNN ND PUBLIC
STORM TOTAL RAINFALL.
1054 AM HEAVY RAIN 8 S RICHARDTON 46.77N 102.32W
08/16/2014 M3.00 INCH STARK ND PUBLIC
STORM TOTAL RAINFALL.
1056 AM HEAVY RAIN 2 N HEBRON 46.93N 102.04W
08/16/2014 M4.50 INCH MORTON ND PUBLIC
STORM TOTAL SINCE FRIDAY MORNING.
&&
PAYDLocal storm report, Aug 16, 11:04 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1104 AM CDT SAT AUG 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HEAVY RAIN 10 SSW LAKE ISABEL 46.69N 99.85W
08/16/2014 M4.25 INCH KIDDER ND TRAINED SPOTTER
STORM TOTAL THUS FAR. STILL RAINING.
&&
ZHThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 12:30 AM CDT | Areal Flood Warning | BIS | Billings, Dunn, Golden Valley, McKenzie, Mercer, Morton and 1 more | 42 hr |
| Aug 16, 7:36 AM CDT | Areal Flood Advisory | BIS | Burleigh, Kidder | 17 hr |
| Aug 16, 9:52 AM CDT | Areal Flood Advisory | BIS | Kidder, Logan | 6 hr |
| Aug 16, 10:35 AM CDT | River Flood Warning | BIS | Mercer | 27 hr |
| Aug 16, 10:59 AM CDT | Flash Flood Warning | BIS | Logan | 3 hr |
| Aug 16, 12:12 PM CDT | Areal Flood Advisory | BIS | Logan, McIntosh | 4 hr |
| Aug 16, 1:52 PM CDT | Flash Flood Warning | BIS | Burleigh, Kidder | 6 hr |
| Aug 16, 2:10 PM CDT | Areal Flood Advisory | BIS | McLean | 5 hr |
| Aug 16, 3:18 PM CDT | Special Weather Statement | BIS | Stutsman | 57 min |
| Aug 16, 3:39 PM CDT | Areal Flood Advisory | BIS | Stutsman | 4 hr |
| Aug 16, 4:29 PM CDT | Flash Flood Warning | BIS | Stutsman | 3 hr |
| Aug 16, 5:46 PM CDT | Special Weather Statement | BIS | Kidder | 29 min |
| Aug 16, 6:12 PM CDT | Special Weather Statement | BIS | Dickey | 63 min |
| Aug 16, 6:29 PM CDT | Areal Flood Advisory | BIS | Dickey | 3 hr |
Nearby
Flash Flood Warnings in North Dakota, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.